# SDR HALA9700249

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 5924842501
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT MLG TRUNNION IS CORRODED.  REPLACED TRUNNION, BUSHED HOLES IN MATING STRUCTURE PER SABRE TECH EA DC9-57-040, TREATED AND PRIMED.  (M)
